PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of bmjcredLink to Publisher's site
 
Br Med J (Clin Res Ed). 1984 January 28; 288(6413): 283–284.
PMCID: PMC1444076

Effect of digoxin and vitamin E in preventing cardiac damage caused by doxorubicin in acute myeloid leukaemia.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (426K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Von Hoff DD, Layard MW, Basa P, Davis HL, Jr, Von Hoff AL, Rozencweig M, Muggia FM. Risk factors for doxorubicin-induced congestive heart failure. Ann Intern Med. 1979 Nov;91(5):710–717. [PubMed]
  • Myers CE, McGuire W, Young R. Adriamycin: amelioration of toxicity by alpha-tocopherol. Cancer Treat Rep. 1976 Jul;60(7):961–962. [PubMed]
  • Weissler AM, Harris WS, Schoenfeld CD. Bedside technics for the evaluation of ventricular function in man. Am J Cardiol. 1969 Apr;23(4):577–583. [PubMed]
  • Al-Ismail S, Whittaker JA. Systolic time interval as index of schedule--dependent doxorubicin cardiotoxicity in patients with acute myelogenous leukaemia. Br Med J. 1979 May 26;1(6175):1392–1395. [PMC free article] [PubMed]

Articles from British Medical Journal (Clinical Research Ed.) are provided here courtesy of BMJ Publishing Group